# SDR IPXA11568703

- Difficulty date: July 25, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113N71083
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LT WING AILERON HAS LIGHTNING STRIKE T/E UPPER SURFACE APPROX 8" FROM OTBD EDGE.  REPAIRED LT WING AILERON T/E UPPER SURFACE IAW SRM 51-70-17-0G.
